Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal symptoms!

Posted by karen t bag on October 15, 2003, at 2:53:26

In reply to Re: Effexor withdrawal symptoms! Dr...Not!, posted by KimberlyDi on October 14, 2003, at 16:03:21

Thank you so much for all the mail on the subject of tapering and withdrawal - it has helped so much - god bless you all!!!
im from uk - my doctor didnt even mention side effects to me im so glad i found you guys!
im beginning to wonder if going cold turkey and completley stopping may be the best answer?

think when we come through this we are going to be one of the strongest group of people on the planet - depression and withdrawal - we can face anything!
thanks again


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:karen t bag thread:12459
URL: http://www.dr-bob.org/babble/20031010/msgs/269574.html